Shd I Continue???

serene123

Member
Standard Member
Nov 26, 2013
19
5
3
Hi guys. went to a doc n he prescribe me panbesy which is same as duromine i guess. Was on my 30mg on e 1st day n i had trouble sleeping like others, i took alt days . i thought 30mg is too heavy for me so i OPEN e capsule n swallow half of e tiny white balls.. BAMM...next day..i had difficulty breathing n i tot i was gonna die,i think i panic myself n i went to a nearby clinic ..doc chk my heart rate bla bla blaa n said nothing;s wrong.. n phew...im ok.. BUT 1 thing for sure im VERY certain.. there's this discomfort thing on my chest...im nt sure wad it is.. so..doc advice i stop for 3 days n drink plenty of water n now im back to myself. i lost ard 3kg on just 1 and a half pill.... now im so hesitating if i shd continue.... pls advise guys.. :(:(:(
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
827
113
Hi, Serene.
Firstly, you should never open, chew or break any kind of pills on your own never! You are neither a doctor, nor a pharmacist to do so, and trust me you are risking your health this way. No surprise you had bad reaction. Diet pills (any) are no vitamins, so need to be taken as doctors prescribed. Good Lord, you scared me...o_O
Secondly, I have never taken panbasy, yet I've heard of em. Hmm. Is there a smaller dose maybe, so not to play with half of your current dose? You should better ask your doc. Oh well, once you lose kgs with this medicine seems it helps. And yes - drinking of plenty water is the best advice. And don't forget to EAT. At least 4-5 times a day BUT SMALL portions, they help to stay alive LOL and keep losing weight. Take care and good luck!:):):)
 

serene123

Member
Standard Member
Nov 26, 2013
19
5
3
Panbesy is also Phentermine i think LOL not sure. So True Kate, EAT EAT EAT,i thought by eating like an ant makes e results FASTER..but im wrong :(